Best Cold Meds Without Acetaminophen

Searching for the best cold meds without acetaminophen can be a challenging task. With so many brands and models to choose from, you are bound to find it pretty hard to settle down with the one that aligns with your needs. All cold meds without acetaminophen today come with different features and capabilities, meaning that more often than not, manufacturers are trying to offer you something.

However, as much as there might be numerous aspects that you should consider when acquiring cold meds without acetaminophen, there are some things that we believe should be at the top of your priority list.

If you have been trying to find cold meds without acetaminophen at an affordable price, then this is just the place for you! We take all the hassle out of choosing cold meds without acetaminophen.

Top 10 cold meds without acetaminophen: Comparison Table

# Preview Product Score
1 Mucinex Chest Congestion Maximum Strength 12 Hour Extended Release Tablets Relieves Chest Congestion Caused by Excess Mucus(#1 Doctor Recommended OTC expectorant), 1200mg, 42 Count (Pack of 1)

Mucinex Chest Congestion Maximum Strength 12 Hour Extended Release Tablets Relieves Chest Congestion…

9.2
2 Amazon Basic Care Nighttime Cold & Flu Relief, Pain Reliever, Fever Reducer, Cough Suppressant, Antihistamine, Cherry Flavor, 12 Fluid Ounces

Amazon Basic Care Nighttime Cold & Flu Relief, Pain Reliever, Fever Reducer, Cough Suppressant,…

9.5
3 Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Honey Lemon Infused with Chamomile and White Tea Flavors 6 Count Box

Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Honey Lemon Infused with Chamomile and…

9.2
4 Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 200 Count

Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 200 Count

9.4
5 Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Coated Caplets, Combo Pack, 48 Count

Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Coated Caplets, Combo Pack,…

9.8
6 AFFORDTEX Instant Cold Pack –6 Count Disposable 7.5 x 4.5 Inches Ice Packs – Must Have Medical Supplies for Outdoor Activities – Ice Packs Ideal for Injuries, Inflammation, Sprains, Strains

AFFORDTEX Instant Cold Pack –6 Count Disposable 7.5 x 4.5 Inches Ice Packs – Must Have Medical…

9.6
7 Amazon Basic Care Children's Mucus Relief Multi-Symptom Cold, Mixed Berry Flavor; Cough Suppressant, Expectorant and Nasal Decongestant, 4 Fluid Ounces

Amazon Basic Care Children’s Mucus Relief Multi-Symptom Cold, Mixed Berry Flavor; Cough Suppressant,…

9.8
8 Tylenol Extra Strength Dissolve Packs with Acetaminophen for Pain & Fever, Berry, 32 Count (Pack of 1)

Tylenol Extra Strength Dissolve Packs with Acetaminophen for Pain & Fever, Berry, 32 Count (Pack of…

9.2
9 HealthA2Z Nighttime Cold & Flu Relief - Non Drowsy | 20 Count Softgels | Compare to Vicks® Nyquil® Cold & Flu Liqui Caps Active Ingredient

HealthA2Z Nighttime Cold & Flu Relief – Non Drowsy | 20 Count Softgels | Compare to Vicks® Nyquil®…

9.7
10 Allegra 24HR Adult Non-Drowsy Antihistamine Tablets, 100-Count, 24-Hour Allergy Relief, 180 mg

Allegra 24HR Adult Non-Drowsy Antihistamine Tablets, 100-Count, 24-Hour Allergy Relief, 180 mg

9.6

Top 10 Best cold meds without acetaminophen: Editor’s Choice

We reviewed to be the most important factors of cold meds without acetaminophen. Quality, functionality, and ease of use are the categories given the most weight because when it comes down to it, and not have to think about it again for hours. While maybe slightly less important, the quality may be a deciding factor between two otherwise similar products, so we researched that, too. On the basis of our experts’ recommendations, we have selected our top picks:

  • Value
  • Types
  • Quality
  • Price
  • Customer Feedback
  • Easy to Use
  • Warranty
  • Durability
  • Return Policy
  • Brand

No 1:

Mucinex Chest Congestion Maximum Strength 12 Hour Extended Release Tablets Relieves Chest Congestion Caused by Excess Mucus(#1 Doctor Recommended OTC expectorant), 1200mg, 42 Count (Pack of 1)

  • MUCINEX MAXIMUM STRENGTH 12 HOUR EXTENDED-RELEASE BI-LAYER TABLETS: Clinically proven to last up to 12 hours; it provides powerful relief for your toughest chest congestion
  • SYMPTOMS TREATED: Relieves chest congestion caused by excess mucus by making your cough more productive
  • ONE EASY PILL: A unique bi-layer tablet, one layer for immediate release, the other layer for extended release so the medicine starts to release right away and lasts for up to 12 hours
  • INGREDIENTS: Guaifenesin (1200 mg) is an expectorant that helps reduce chest congestion caused by colds, infections or irritants
  • CONTINUOUS RELIEF: Maximum strength Mucinex lasts up to 12 hours so you can say goodbye to retaking medicine every 4 hours

No 2:

Amazon Basic Care Nighttime Cold & Flu Relief, Pain Reliever, Fever Reducer, Cough Suppressant, Antihistamine, Cherry Flavor, 12 Fluid Ounces

  • ACTIVE INGREDIENTS: Active ingredients are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 12.5 mg. Compare to the active ingredients of Vicks NyQuil Cold & Flu
  • RELIEVES COLD & FLU SYMPTOMS: Amazon Basic Care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose
  • NIGHTTIME COLD AND FLU RELIEF: Amazon Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night.
  • EFFECTIVE: Acts as a pain reliever, fever reducer, cough suppressant and antihistamine.
  • GLUTEN FREE: This product is Gluten Free. Does not contain Pseudoephedrine; contains 10% ALCOHOL.

No 3:

Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Honey Lemon Infused with Chamomile and White Tea Flavors 6 Count Box

  • Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder medicine
  • Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Hot liquid provides a soothing effect
  • Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor

No 4:

Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 200 Count

  • ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Pain Relief’s active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets
  • Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever
  • USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer

No 5:

Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Coated Caplets, Combo Pack, 48 Count

  • ACTIVE INGREDIENTS: Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu help to relieve common cold and flu symptoms, day and night; compare to the active ingredients in Vicks DayQuil and NyQuil Severe VapoCOOL
  • EFFECTIVE: Daytime relieves minor aches and pains, fever, nasal congestion, sinus pressure, cough and chest congestion; Nighttime relieves minor aches and pains, fever, nasal congestion, sinus pressure, sneezing, runny nose and cough
  • COMBINATION PACK: Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu comes in a combination pack for around-the-clock maximum strength, multi-symptom relief for your worst cold and flu symptoms
  • COATED CAPLETS: Contain pain reliever/fever reducer, cough suppressant, nasal decongestant, antihistamine, expectorant (antihistamine in nighttime only, expectorant in daytime only)
  • MAXIMUM STRENGTH: Get day and night cold and flu relief with these max strength coated caplets. Relieve sore throat and other cold and flu symptoms with Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu

No 6:

AFFORDTEX Instant Cold Pack –6 Count Disposable 7.5 x 4.5 Inches Ice Packs – Must Have Medical Supplies for Outdoor Activities – Ice Packs Ideal for Injuries, Inflammation, Sprains, Strains

  • The Perfect Solution: With our ice packs, you can successfully pass over difficult situations or light injuries while on a ski, hiking, road driving, or other outdoor activities.
  • Easy to Activate: These disposable ice packs are ready to use; just fold the bottom to “pop” the inner fluid, shake and be sure not to apply directly on the skin but within a cloth wrap. Ideal for cold treatment, headaches, or any type of minor injury.
  • Multi-Purpose: Our ice bags for injuries are the perfect companion in any adventure. It will instantly freeze, dealing with insect bites, stiff neck, backaches, or any other pain by lowering the body temperature and reducing inflammation.
  • Multi-Purpose: Our ice bags for injuries are the perfect companion in any adventure. It will instantly freeze, dealing with insect bites, stiff neck, backaches, or any other pain by lowering the body temperature and reducing inflammation. Reduces the swelling to minimize the injury .
  • Lightweight and User-Friendly: The first aid supplies do not require refrigeration and come in a 6-pack bundle. Easy to carry, you can always have it on you for dangerous scenarios when you can get hurt by accident.

No7:

Amazon Basic Care Children’s Mucus Relief Multi-Symptom Cold, Mixed Berry Flavor; Cough Suppressant, Expectorant and Nasal Decongestant, 4 Fluid Ounces

  • ACTIVE INGREDIENTS: Amazon Basic Care Children’s Mucus Relief Multi-Symptom Cold contains dextromethorphan HBr (cough suppressant), guaifenesin (expectorant) and phenylephrine HCl (nasal decongestant) which compare to the active ingredients in Children’s Mucinex Multi-Symptom Cold
  • CHILDREN’S COLD AND MUCUS RELIEF: This cold medicine helps relieve stuffy nose, chest congestion, controls cough and breaks up mucus so your child can get to feeling better again. Contains a cough suppressant, expectorant and nasal decongestant
  • COUGH SUPPRESSANT: Amazon Basic Care Children’s Mucus Relief Multi-Symptom Cold helps to control cough due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants
  • EXPECTORANT: Provides mucus relief by helping to loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive
  • NASAL DECONGESTANT: Amazon Basic Care Children’s Mucus Relief Multi-Symptom Cold relieves stuffy nose and nasal congestion

No 8:

Tylenol Extra Strength Dissolve Packs with Acetaminophen for Pain & Fever, Berry, 32 Count (Pack of 1)

  • 32-count of Tylenol Extra Strength Dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains
  • This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, headache, backache, muscle aches, minor pain of arthritis, menstrual cramps and toothache
  • Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free
  • This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed
  • From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits

No 9:

HealthA2Z Nighttime Cold & Flu Relief – Non Drowsy | 20 Count Softgels | Compare to Vicks® Nyquil® Cold & Flu Liqui Caps Active Ingredient

No 10:

Allegra 24HR Adult Non-Drowsy Antihistamine Tablets, 100-Count, 24-Hour Allergy Relief, 180 mg

  • Includes: One (1) 100-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief
  • 24-hour relief: One tablet is all you need for round-the-clock relief from your worst allergy symptoms
  • Fast-acting: Allegra Allergy 24-Hour starts working in one hour for fast* relief from sneezing, runny nose, itchy, watery eyes, and itchy nose or throat
  • Non-drowsy: Formulated with active ingredient fexofenadine HCI, a non-drowsy antihistamine
  • Indoor & outdoor allergies: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies

What to look for when buying cold meds without acetaminophen?

The following post will provide you with some excellent tips to help you save money when shopping for products. We all know the cost of living is rising, and we need to find ways to make ends meet. The first thing I recommend doing before purchasing cold meds without acetaminophen is checking your coupons or discounts. It can be found online in social media posts, retail stores, and coupons. Next, take advantage of store specials such as buy one get one free or an extra discount if buying a certain amount which can add up fast! Lastly, try using cash instead of credit cards so that there are no interest fees involved, which over time could add up and put a strain on your finances.

1. Know your budget

Buying cold meds without acetaminophen is not always easy, but it’s essential to know your budget. Many factors can affect how much you should spend on a product, from the object’s size, brand name, and warranty period. Your budget is a crucial factor when buying cold meds without acetaminophen. One of the questions you should ask yourself before making a purchase is, “What am I willing to spend?”

You may be surprised how much more money you have available if you don’t mind spending it. If your goal was always to make purchases on a strict budget, then that’s great! Just keep in mind that this will limit your options and force you into choosing from fewer products. The ultimate decision for what type of cold meds without acetaminophen or service to buy depends on personal preference and needs. It’s important to know what type of consumer you are and which style suits your personality not to feel overwhelmed by all the choices out there.

2. Compare prices and deals

When it comes to buying cold meds without acetaminophen, comparison shopping is the best way to find the cheapest deals. It would be best if you compare prices and discounts on many different stores before making your purchase so you can get the most bang for your buck. If you’re not sure where to start look for these competitive prices, which will allow you to input keywords related to what product or service you need and then pull up all of the relevant results in one place!

To ensure that this process goes smoothly, be sure to read reviews by people who have already made purchases from every store with low ratings first – they may save you some time and money down the line.

3. Get coupons and discounts

If you want to buy cold meds without acetaminophen and save money, make sure you do your research. There are lots of ways to save money on products without sacrificing quality. For example, if there’s a coupon code available for that item, it is worth checking out before making a purchase decision.

If not, look into buying from an authorized retailer that offers discounts or has price matching policies in place with competitors’ prices so they can provide competitive pricing at all times.

Just because something costs more doesn’t mean it will always be better than what’s cheaper – but as long as it meets your needs and requirements, then don’t worry too much about trying to find the most affordable option!

When shopping for cold meds without acetaminophen, you should visit the website to check the price for the best deals. The site offers coupons and discounts to help you save money on your purchase. With various cold meds without acetaminophen delivered in a wide range of categories, it is easy to find something that suits your needs.

4. Shop around for the best price

Shop around for the best price when buying cold meds without acetaminophen, but make sure to buy the right cold meds without acetaminophen. Sometimes you might need to pay more money upfront, but it will save in the long run because you won’t have to replace your purchase as often.

For example, suppose an item is six times cheaper than another with the same quality and lifespan. In that case, the chances are good that there’s something wrong with it or its manufacturing company doesn’t care about its customer service.

The bottom line is this- don’t just go with low prices; always do research first so that you get what you want at a fair cost without sacrificing quality.